Alert archive / New Mexico / Wind Advisories in 2018

Wind Advisory 27, NWS El Paso, TX

November 29, 20186 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Nov 29, 2018, 7:40 AM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Nov 30, 2018, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2018, 7:40 AM MST (14:40 UTC)
In effect from
Nov 30, 2018, 11:00 AM MST
Expired
Nov 30, 2018, 8:00 PM MST
In force
9 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 2.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2018-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2018-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2894 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WWUS74 KEPZ 291440
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
740 AM MST Thu Nov 29 2018

...Windy Across Southern New Mexico and West Texas on Friday...

.A strong low pressure system with a cold front will produce windy
conditions across southern New Mexico and west Texas on Friday.
West winds will gust from 40 to 50 mph most areas with stronger
gusts along eastern slopes. Blowing dust will reduce the 
visibility to less than a mile over isolated locations. 

NMZ402-403-405>417-TXZ418>424-292300-
/O.NEW.KEPZ.WI.Y.0027.181130T1900Z-181201T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, 
Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, 
Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, 
Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande,
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, 
Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
740 AM MST Thu Nov 29 2018

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST FRIDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from noon to 8 PM MST
Friday. 

* TIMING...Winds will increase through the morning and attain
  maximum speeds between 2 PM and 6 PM.

* WINDS...Winds will gust from 40 to 50 mph with stronger gusts
  along eastern slopes and over the higher mountains.

* IMPACTS...The winds will create hazardous driving conditions
  especially for high profile vehicles. Blowing dust may lower the
  visibility to less than a mile over isolated locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
3 follow-up statements
603 
WWUS74 KEPZ 292245
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
345 PM MST Thu Nov 29 2018

...Windy Across Southern New Mexico and West Texas on Friday...

.A strong Pacific storm system will sweep across the area Friday,
bringing gusty winds and a few showers to the area. West winds 
will increase to 25 to 35 mph, with a few gusts to 45 mph. 
Blowing dust will reduce the visibility to less than a mile over 
isolated locations.

NMZ404-301200-
/O.EXB.KEPZ.WI.Y.0027.181130T1800Z-181201T0300Z/
Southwest Desert/Lower Gila River Valley-
Including the cities of Lordsburg, Red Rock, and Virden
345 PM MST Thu Nov 29 2018

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from 11 AM to 8 PM MST
Friday. 

* TIMING...Winds will increase through the morning and attain 
  maximum speeds between 2 PM and 6 PM. 

* WINDS...Winds of 25 to 35 mph with gusts to 45 mph. 

* IMPACTS...The winds will create hazardous driving conditions
  especially for high profile vehicles. Blowing dust likely to
  lower the visibility to less than a mile over in areas near the
  Lordsburg Plays.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402-403-405>417-TXZ418>424-301200-
/O.EXT.KEPZ.WI.Y.0027.181130T1800Z-181201T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, 
Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, 
Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, 
Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande,
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, 
Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
345 PM MST Thu Nov 29 2018

...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY...

* TIMING...Winds will increase through the morning and attain 
  maximum speeds between 2 PM and 6 PM. 

* WINDS...Winds of 25 to 35 mph with gusts to 45 mph.

* IMPACTS...The winds will create hazardous driving conditions 
  especially for high profile vehicles. Blowing dust may lower 
  the visibility to less than a mile over isolated locations. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hefner
146 
WWUS74 KEPZ 300542
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1042 PM MST Thu Nov 29 2018

...Windy Across Southern New Mexico and West Texas on Friday...

.A strong Pacific storm system will sweep across the area Friday,
bringing gusty winds and a few showers to the area. West winds
will increase to 25 to 35 mph, with a few gusts of 45 to 50 mph,
strongest along east facing mountain slopes and exposed ridge
lines. Blowing dust will reduce visibility to around 3 to 5 miles
in most lowland areas, and less than a mile in a few dust-prone
locations.

NMZ402>417-TXZ418>424-301400-
/O.CON.KEPZ.WI.Y.0027.181130T1800Z-181201T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, 
Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
1042 PM MST Thu Nov 29 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
FRIDAY...

* TIMING...Winds will increase through the morning and attain 
  maximum speeds between 2 PM and 6 PM. 

* WINDS...Winds of 25 to 35 mph with gusts 45 to 50 mph, strongest
  along east-facing slopes and exposed ridge lines.

* IMPACTS...The winds will create hazardous driving conditions
  especially for high profile vehicles. Blowing dust may lower the
  visibility in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
619 
WWUS74 KEPZ 301339
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
639 AM MST Fri Nov 30 2018

...Windy Across Southern New Mexico and West Texas on Friday...

.A strong Pacific storm system will sweep across the area today, 
bringing gusty winds and a few showers to the area. West winds 
will increase to 25 to 35 mph, with a few gusts of 45 to 50 mph, 
strongest along east facing mountain slopes and exposed ridge 
lines. Blowing dust will reduce visibility to around 3 to 5 miles 
in most lowland areas, and less than a mile in a few dust-prone 
locations.

NMZ402>417-TXZ418>424-010300-
/O.CON.KEPZ.WI.Y.0027.181130T1800Z-181201T0300Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, 
Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
639 AM MST Fri Nov 30 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* TIMING...Winds will increase through the morning and attain 
  maximum speeds between 2 PM and 6 PM this afternoon. 

* WINDS...Winds of 25 to 35 mph with gusts 45 to 50 mph, 
  strongest along east-facing slopes and exposed ridge lines. 

* IMPACTS...The winds will create hazardous driving conditions 
  especially for high profile vehicles. Blowing dust may lower 
  the visibility in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 29, 4:07 AM MST, 3 hours 33 minutes earlier.

Area forecast discussion, Nov 29, 4:07 AM MST, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
407 AM MST Thu Nov 29 2018

.SYNOPSIS...
Westerly winds will bring one more day of warm dry weather with
above normal temperatures across southern New Mexico and west
Texas today. A low pressure system with a cold front will cause
windy and cooler weather on Friday along with chances for rain
showers across the lower elevations and snow over the higher
mountains. Dry weather with near normal temperatures are expected
for Saturday before another low pressure system produces windy
conditions along with lowland rain showers and mountain snows on
Sunday. High pressure will bring dry weather and cool temperatures
Monday through Wednesday.

&&

.DISCUSSION...
Westerly winds will sustain inflow of warm dry air into New
Mexico and west Texas today with high temperatures around 10
degrees above normal.

Deep upper trough will move through the Great Basin into Arizona
tonight and continue its eastward movement across New Mexico and
west Texas Friday morning and early afternoon. Initial downslope
winds and warming followed by divergence/PVA aloft will generate
deep lee cyclogenesis over southeast Colorado with overall pattern
strengthening low and mid tropospheric gradients. Mixing heights
will be near 700 mb where winds speeds will be around 45 kt so
expect windy conditions on Friday with wind speeds attaining
advisory criteria most locations.

While westerly flow will limit deeper moisture transport the
region will experience rather strong dynamic forcing via
differential PVA plus the fact that the CWA will be located in
left front quadrant of a 130 kt jet streak. Lifting will also be
enhanced in mountain area from upslope flow plus a Pacific cold
front will be moving across the CWA. These factors should cause
areas of lowland rains and mountains snows especially western
zones. At moment rain and snow amounts appear mostly light so do
not anticipate winter weather warnings or advisories at this time.
Finally cold frontal passage in the morning should lower Friday
high temperatures down to near normal.

Westerly winds will bring dry weather with near normal temperatures
on Saturday before another deep upper trough moves eastward
through the Rockies on Sunday. Gradients again strengthen
resulting in windy conditions on Sunday though at this time winds
appear to be mostly below advisory levels. The deep westerly winds
will limit moisture advection with this system but dynamics plus
upslope should produce areas of mainly light lowland rain showers
and generally light mountains snows on Sunday.

Cooler dry air will flow into the CWA behind Sunday's trough as
high pressure covers the region at the surface. Consequently
expect dry weather with below normal temperatures Monday through
Wednesday. Models still showing consistency in moving another
upper trough into the area Thursday resulting in increased chances
for rain.

&&

.AVIATION...valid 29/12z-30/12z.
VFR conditions with skies SCT-BKN250. Surface winds 5-15 kt this
morning increasing to around 15-25 kt this afternoon.

&&

.FIRE WEATHER...
Westerly winds will bring one more day of warm dry weather with
temperatures around 10 degrees above normal across southern New
Mexico and west Texas today. Winds gusting around 20 to 30 mph
this afternoon. A low pressure system with a cold front will
cause windy conditions with cooler near normal temperatures in
Friday. Winds gusting around 40 to 50 mph Friday afternoon. There
will also be chances for rain showers across the lower elevations
and snow over the higher mountains on Friday with snow amounts up
to 3 inches over a few locations above 7500 feet. Dry weather
with near normal temperatures are expected for Saturday before
another low pressure system produces windy conditions along with
lowland rain showers and mountain snows on Sunday. Winds will gust
around 40 mph Sunday. High pressure will bring dry weather and
cool temperatures Monday through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 72  47  62  41 /   0   0  20   0
Sierra Blanca           72  43  61  38 /   0   0  10   0
Las Cruces              70  42  57  36 /   0   0  20   0
Alamogordo              67  43  58  34 /   0   0  40   0
Cloudcroft              53  30  34  23 /   0   0  60  20
Truth or Consequences   67  40  56  34 /   0   0  30   0
Silver City             62  36  44  32 /   0  20  60  30
Deming                  70  39  57  33 /   0   0  40   0
Lordsburg               68  39  53  34 /   0  20  60   0
West El Paso Metro      71  48  60  42 /   0   0  20   0
Dell City               74  41  62  37 /   0   0  10   0
Fort Hancock            76  45  66  41 /   0   0  20   0
Loma Linda              67  44  56  37 /   0   0  20   0
Fabens                  73  44  63  40 /   0   0  20   0
Santa Teresa            71  44  60  38 /   0   0  20   0
White Sands HQ          70  47  58  40 /   0   0  20   0
Jornada Range           69  41  57  35 /   0   0  20   0
Hatch                   70  41  57  34 /   0   0  30   0
Columbus                72  43  59  37 /   0   0  30   0
Orogrande               69  42  59  36 /   0   0  20   0
Mayhill                 62  37  43  29 /   0   0  60  10
Mescalero               59  35  42  27 /   0   0  60  20
Timberon                58  34  42  26 /   0   0  60  10
Winston                 63  32  46  27 /   0  10  50   0
Hillsboro               67  37  53  30 /   0   0  50   0
Spaceport               68  39  56  32 /   0   0  20   0
Lake Roberts            60  27  40  23 /   0  30  60  30
Hurley                  65  35  48  30 /   0  10  60  20
Cliff                   66  32  49  29 /   0  40  60  20
Mule Creek              63  34  45  32 /   0  60  70  20
Faywood                 65  37  49  33 /   0   0  60   0
Animas                  71  41  57  34 /   0  10  60   0
Hachita                 71  38  57  31 /   0   0  50   0
Antelope Wells          72  41  56  34 /   0   0  60   0
Cloverdale              68  40  52  35 /   0   0  60   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

05 Rogash
Hazardous weather outlook, Nov 29, 4:49 AM MST, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
449 AM MST Thu Nov 29 2018

NMZ401>417-TXZ418>424-301200-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
449 AM MST Thu Nov 29 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Winds will gust from 25 to 30 mph this afternoon with strongest
winds along eastern slopes.

There will also be chances for light rain and light high mountain
snows over the Gila Wilderness region after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Windy on Friday with winds gusting from 40 to 50 mph most areas.
Strongest winds will be along eastern slopes. Blowing dust will
reduce the visibility to under a mile over isolated locations
especially across Interstate 10 in the Lordsburg vicinity.

There will also be areas of lowland rain showers and mountain
snows on Friday. Rain and snow amounts will be mostly light but
up to 3 inches of snow may fall over a few high mountain locations
above 7500 feet.

Windy again on Sunday with winds gusting around 40 mph. There will
also be areas of light lowland rain showers and generally light
mountain snows Saturday night and Sunday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation should not be required.

Rogash

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 3:36 PM MSTWinter Weather AdvisoryEPZOtero28 hr

Nearby

Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.